# SDR J95A202410230001

- Difficulty date: September 24, 2024
- Submitted: October 23, 2024
- Operation: Air carrier
- Aircraft: N924AC
- Make and model: Beech B200
- Aircraft serial: 483
- Aircraft time: 20,958 hours, 23,354 cycles
- System (JASC): 3220 · Nose/Tail Landing Gear
- Part: Landing Gear
- Condition: Failed
- Location: Zone 700
- Stage of operation: LD
- How discovered: O
- Nature of condition: S
- Precautionary procedure: E

## Discrepancy

WHEN PILOT CAME IN FOR LANDING, THE LANDING GEAR FAILED TO EXTEND. AFTER PERFORMING THE LANDING GEAR EMERGENCY EXTENTION PROCEDURE, THE NOSE LANDING GEAR FAILED TO EXTEND COMPLETELY. THE PILOT THEN PERFORMED AN EMERGENCY LANDING WITH JUST THE TWO MAIN GEARS EXTENDED.
